Mathematical Models for Stock Pinning near Option Expiration Dates

Marco Avellaneda, Gennady Kasyan, Michael D. Lipkin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)949-974
Number of pages26
JournalCommunications on Pure and Applied Mathematics
Volume65
Issue number7
DOIs
StatePublished - Jul 2012

Fingerprint

Date
Mathematical Model
Mathematical models

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Mathematical Models for Stock Pinning near Option Expiration Dates. / Avellaneda, Marco; Kasyan, Gennady; Lipkin, Michael D.

In: Communications on Pure and Applied Mathematics, Vol. 65, No. 7, 07.2012, p. 949-974.

Research output: Contribution to journalArticle

@article{cda21d69997e4216b1474d3308177038,
title = "Mathematical Models for Stock Pinning near Option Expiration Dates",
author = "Marco Avellaneda and Gennady Kasyan and Lipkin, {Michael D.}",
year = "2012",
month = "7",
doi = "10.1002/cpa.21404",
language = "English (US)",
volume = "65",
pages = "949--974",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "7",

}

TY - JOUR

T1 - Mathematical Models for Stock Pinning near Option Expiration Dates

AU - Avellaneda, Marco

AU - Kasyan, Gennady

AU - Lipkin, Michael D.

PY - 2012/7

Y1 - 2012/7

UR - http://www.scopus.com/inward/record.url?scp=84860273043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84860273043&partnerID=8YFLogxK

U2 - 10.1002/cpa.21404

DO - 10.1002/cpa.21404

M3 - Article

VL - 65

SP - 949

EP - 974

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 7

ER -